Repositório Digital

A- A A+

Manifestly covariant approach for the one-soliton sector

.

Manifestly covariant approach for the one-soliton sector

Mostrar registro completo

Estatísticas

Título Manifestly covariant approach for the one-soliton sector
Autor Girotti, Horacio Oscar
Abstract The one-loop contributions to the meson propagator and to the meson-soliton scattering amplitude in the one-soliton sector are analyzed using ordinary Feynman rules. It is found that, at the level of the propagator, the most severe infrared divergences cancel out while others remain. The structure of the remaining divergences is studied. We conclude that, among other things, the coefficient function of the leading divergence only depends upon the classical soliton solution. An extended Lehmann-Symanzik- Ziminerman reduction technique, to work in the one-soliton sector, is proposed. Then, it is shown thht, under certain mathematical assumptions, the above-mentioned S-matrix element turns out to be free of zeromode singularities.
Contido em Physical Review. D, Particles and fields. Woodbury. Vol. 17, no. 12 (June 1978), p. 3273-3279
Assunto Fisica de particulas elementares e campos
Física teórica
Particulas elementares
Solitons
Origem Estrangeiro
Tipo Artigo de periódico
URI http://hdl.handle.net/10183/103702
Arquivos Descrição Formato
000145365.pdf (476.0Kb) Texto completo (inglês) Adobe PDF Visualizar/abrir

Este item está licenciado na Creative Commons License

Este item aparece na(s) seguinte(s) coleção(ões)


Mostrar registro completo

Percorrer



  • O autor é titular dos direitos autorais dos documentos disponíveis neste repositório e é vedada, nos termos da lei, a comercialização de qualquer espécie sem sua autorização prévia.
    Projeto gráfico elaborado pelo Caixola - Clube de Criação Fabico/UFRGS Powered by DSpace software, Version 1.8.1.